# SDR BSY2008F00005

- Difficulty date: October 3, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N1115M
- Make and model: Cessna 208B
- Aircraft serial: 208B0356
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ACFT ENROUTE, WHEN THE ENGINE FAILED.  PILOT WAS ABLE TO LAND ON A HIGHWAY WITH NO PROBLEMS.  CAUSE UNKNOWN AT THIS TIME.  (K)
